DOI 10.1016/j.pneumo.2014.07.002
[Disseminated tuberculosis following infliximab therapy for Crohn disease: a case report].
Аннотация
UNLABELLED: Anti-tumor necrosis factor (TNF) therapy has been the major advance in the treatment of inflammatory bowel disease, especially Crohn's disease. But there is a higher risk of infections, especially tuberculosis (TB), in patients treated with anti-TNFα. The authors report a case of disseminated tuberculosis with the following features: pulmonary tuberculosis, left supra clavicular cervical and meditational lymphadenopathy, bilateral pleural effusion, peritoneal and splenic involvement. This disseminated tuberculosis was observed in a 39-year-old woman who was treated by infliximab for refractory Crohn's disease. The evolution with antituberculosis drugs was fatal, the death of the patient was due to hepatic encephalitis.
CONCLUSION
The physicians should always be aware in the use of TNF-alpha blockers according to guidelines. Its recommended to realize a complete pretherapeutic assessment and it is necessary to follow-up the patients to detect possible reactivation of latent tuberculosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.